MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE YELLOW-STRIPED MICROBORE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE YELLOW-STRIPED MICROBORE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2206-0007
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pump module yellow striped microbore infusion set had flow issues.The following information was provided by the initial reporter: set being used via gravity, infusion set very slow and infusion rate couldn't be achieved.Slowness of infusion flow will affect the result which has to be achieved for the patient.The time consumes for the whole procedure will results in patient dissatisfaction as well.Additional information received from the customer: if it is not possible to return the affected product, please provide detailed photographs of the product(s) and the damaged area(s)? yes.Please confirm the number of products affected? 64.Please confirm how the fault was identified? while doing procedure (iv infusion).Please confirm when the fault was identified during priming or during infusion? if during infusion, how long into the infusion? priming as well as infusion.Please confirm the infusion set-up ¿ gravity or pump, height of infusion line, entry point to patient, infusion rate and pressure, infusion line set-up (other extensions or accessories) etc? with pump no issues, the issue occurs with gravity.Please confirm the make and model of the connecting product(s)? bd insyte autogaurd bc prowinged cannuals, 20, 22, 24 along with smart site needle free valve.Please confirm if there is any visible damage on the set ¿ such as cracks, flashes or deformation? no visible damage.Please confirm what substance was being infused during the time of the event? medication (acetamenophen 1000mg /100ml, pantaprazole40mg/100ml and ringerlactate 500 ml, 0.9% sodium chloride 500ml.
 
Additional Manufacturer Narrative
No 2206-0007 sample was returned for investigation.The customer reported that the affected sample was lot 22055091 and that "set being used via gravity, infusion set very slow and infusion rate couldn't be achieved." as part of the investigation, the customer provided photographs of the product; analysis of the photographs could not identify the root cause for the customer's experience.The details of this feedback were forwarded to the manufacturing site for investigation.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample, it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.A review of the production records for lot 22055091 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Although it was not possible to determine a definitive root cause for this issue, the quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the 2206-0007 product in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS PUMP MODULE YELLOW-STRIPED MICROBORE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21415080
Report Number9616066-2025-00293
Device Sequence Number18452999
Product Code FPA
UDI-Device Identifier07613203019224
UDI-Public(01)07613203019224(11)220428(17)250503(10)22055091
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/03/2025
Device Catalogue Number2206-0007
Device Lot Number22055091
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown